Pamelor did relieve my pain and helped me to sleep better, but I stopped taking the medication at the onset of the "ticking". I'm now experiencing a lot of head pain in addition to the ticking/shaking in my brain. I've been off it for 3 days.
I thing and defenately hope that you'l be OK, and I hope that you live with someone to keep on eye on you to help if neadet.Havever you shold contact your doctor or go top the emergancy room let them know what's going on thous depresion pils have bad side efect but you cant just stop takin tham if you have bin on depresion for a whyel,so please get intuch with your DR or call /go to emergancy hape that everrything will work out.John
- Pamelor Information for Consumers
- Pamelor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pamelor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2011 • 3 answers
Posted 10 Nov 2012 • 24 answers
Posted 12 Apr 2013 • 5 answers
Posted 25 Apr 2014 • 3 answers
Posted 27 Aug 2016 • 1 answer